MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT 3D METAL ACETABULAR SYSTEM; CUP: MPACT 3D METAL ACETABULAR SHELL Ø52 MULTI-HOLE THIN

MEDACTA INTERNATIONAL SA MPACT 3D METAL ACETABULAR SYSTEM; CUP: MPACT 3D METAL ACETABULAR SHELL Ø52 MULTI-HOLE THIN
Model Number 01.38.352MH
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 1 month after primary, the patient came in reporting pain due to aseptic loosening of the cup and the cause is unknown.The surgeon revised the cup, head, screws and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 14-mar-2025.(b)(4) items manufactured and released on 27-sep-2023.Expiration date: 09-sep-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MPACT 3D METAL ACETABULAR SYSTEM
Common Device Name
CUP: MPACT 3D METAL ACETABULAR SHELL Ø52 MULTI-HOLE THIN
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21760520
Report Number3005180920-2025-00254
Device Sequence Number18334604
Product Code LZO
UDI-Device Identifier07630971212589
UDI-Public07630971212589
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.38.352MH
Device Lot Number2309083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale